# SDR UIEA2019081645170

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,973 hours, 19,512 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285T111515
- Part serial: D01677
- Condition: Malfunctioned
- Location: Engine Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE BLEED OFF LIGHT WITH RIGHT ENGINE BLEED EICAS AFTER BLOCK OUT. ACCOMPLISHED QRH PROCEDURES LIGHT REMAINED ON. INCREASED THRUST TO 77% N2 - NO CHANGE.  REMOVED AND REPLACED #2 ENGINE PRV IAW 36-11-07.   NO HELP. REMOVED AND REPLACED RIGHT ENGINE BLEED AIR CARD (M860). IAW AMM 36-11-03. OPS CHECK GOOD AT THIS TIME.
